# SDR REXA2022081601868

- Difficulty date: June 20, 2022
- Submitted: August 16, 2022
- Operation: Air carrier
- Aircraft: N8837B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7837
- Aircraft time: 32,881 hours, 31,093 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cleat
- Part number: 601R31527137
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR LOWER SILL CLEAT, COMMON TO AFT BRACKET ASSY. AND COMMOR TO ANGLE ASSY. IS CORRODED AROUND NUTPLATE.	REPLACED CLEAT PER CRJ 200 SRM 51-42-06
